# SDR ABXA9500885

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 092543172
- Condition: Defective
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT LOOSE AND ROCKS ON SEAT RAILS.  ALSO, SEAT BACK ROCKS AND SEAT CUSHION WORN OUT.  REPLACED FIRST OFFICER'S SEAT ASSEMBLY IAW DC-9 MM.
